Alert archive / Texas / Small Craft Advisories in 2011

Small Craft Advisory 18, NWS Brownsville, TX

March 5, 2011

NWS Brownsville, TX issued this small craft advisory at Mar 5, 2011, 3:42 AM CST. It took effect at Mar 5, 2011, 11:00 AM CST. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Mar 5, 2011, 3:42 AM CST (09:42 UTC)
In effect from
Mar 5, 2011, 11:00 AM CST
Expired
Mar 6, 2011, 9:27 AM CST
In force
22 hr
Issued by
NWS Brownsville, TX

The text

As transmitted, in the capitals the NWS used until 2016.

736 
WHUS74 KBRO 050942
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
342 AM CST SAT MAR 5 2011

...STRONG NORTH WINDS TO DEVELOP ACROSS THE LOWER TEXAS COASTAL
WATERS THIS AFTERNOON...

.A COLD FRONT WILL MOVE THROUGH THE LOWER TEXAS COASTAL WATERS
LATER TODAY. STRONG NORTH WINDS WILL DEVELOP IN THE WAKE OF THE
FRONT IN THE AFTERNOON AND CONTINUE TO REMAIN STRONG THROUGH THIS
EVENING INTO SUNDAY MORNING AS THE PRESSURE GRADIENT INCREASES
ACROSS THE WESTERN GULF OF MEXICO TODAY AND REMAINS STRONG TONIGHT
THROUGH EARLY SUNDAY. 

GMZ130-132-135-051745-
/O.NEW.KBRO.SI.Y.0018.110305T1800Z-110306T0600Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
342 AM CST SAT MAR 5 2011

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM NOON TODAY TO
MIDNIGHT CST TONIGHT...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM NOON TODAY TO
MIDNIGHT CST TONIGHT. 

* WINDS: SOUTHEAST TO EAST WINDS AROUND 10 KNOTS THIS MORNING WILL
  SHIFT TO THE NORTH AND INCREASE TO AROUND 20 KNOTS THIS
  AFTERNOON. NEARLY SMOOTH BAY WATERS THIS MORNING WILL BECOME
  CHOPPY TO ROUGH AS A RESULT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-051745-
/O.NEW.KBRO.SC.Y.0018.110305T1800Z-110306T1800Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
342 AM CST SAT MAR 5 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO NOON CST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO NOON CST
SUNDAY. 

* WINDS AND WAVES: SOUTHEAST WINDS AROUND 10 KNOTS THIS MORNING
  WILL SHIFT TO THE NORTH AND INCREASE TO 15 TO 25 KNOTS THIS
  AFTERNOON WITH GUSTS TO NEAR 30 KNOTS. SEAS OF 2 TO 4 FEET THIS
  MORNING WILL BUILD TO 4 TO 6 FEET THIS AFTERNOON AND CONTINUE TO
  BUILD TO 6 TO 8 FEET EARLY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
4 follow-up statements
118 
WHUS74 KBRO 051647
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1047 AM CST SAT MAR 5 2011

...COLD FRONT MOVING INTO WATERS THIS MORNING ...

.A COLD FRONT IS MOVING THROUGH THE LOWER TEXAS COASTAL WATERS...
BRINGING STRONG NORTHEAST TO NORTH WINDS IN ITS WAKE OF THE FRONT.
THE FRONT WILL REMAIN STRONG THROUGH THIS EVENING INTO SUNDAY
MORNING AS THE PRESSURE GRADIENT INCREASES ACROSS THE WESTERN GULF
OF MEXICO TODAY AND REMAINS STRONG TONIGHT THROUGH EARLY SUNDAY.

GMZ130-132-135-060100-
/O.EXT.KBRO.SI.Y.0018.110305T1700Z-110306T0600Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
1047 AM CST SAT MAR 5 2011

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL MIDNIGHT
CST TONIGHT...

THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL
MIDNIGHT CST TONIGHT. 

* WINDS: NORTH WINDS 20 TO 25 KNOTS THIS AFTERNOON. CHOPPY BAY
  WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-060100-
/O.EXT.KBRO.SC.Y.0018.110305T1700Z-110306T1800Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1047 AM CST SAT MAR 5 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST SUNDAY. 

* WINDS AND WAVES: NORTH WINDS 15 TO 25 KNOTS WITH GUSTS TO NEAR
  30 KNOTS. SEAS WILL BUILD TO 4 TO 6 FEET THIS AFTERNOON AND
  CONTINUE TO BUILD TO 6 TO 8 FEET EARLY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
055 
WHUS74 KBRO 060145
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
745 PM CST SAT MAR 5 2011

...STRONG WINDS AND ELEVATED SEAS PERSIST TONIGHT OVER THE GULF...

.WITH THE COLD FRONT NOW WELL SOUTH AND EAST OF THE
AREA...CONDITIONS ARE BEGINNING TO IMPROVE ACROSS THE LAGUNA
MADRE AS WINDS DIMINISH. HOWEVER...THE PRESSURE GRADIENT ACROSS THE
GULF WATERS WILL CONTINUE TO REMAIN TIGHT OVERNIGHT ALLOWING
STRONGER WINDS TO PERSIST AND SEAS TO REMAIN ELEVATED.

GMZ130-132-135-060245-
/O.CAN.KBRO.SI.Y.0018.000000T0000Z-110306T0600Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
745 PM CST SAT MAR 5 2011

...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE
SMALL CRAFT ADVISORY FOR WINDS. 

WINDS ACROSS THE LAGUNA MADRE HAVE DROPPED BELOW SMALL CRAFT
ADVISORY CRITERIA. HOWEVER...AN EXERCISE CAUTION STATEMENT WILL BE
NEEDED THROUGH THE REMAINDER OF THE EVENING AS WINDS WILL REMAIN
BETWEEN 15 AND 20 KNOTS.

$$

GMZ150-155-170-175-060945-
/O.CON.KBRO.SC.Y.0018.000000T0000Z-110306T1800Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
745 PM CST SAT MAR 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY. 

* WINDS AND WAVES: NORTH WINDS WILL REMAIN BETWEEN 15 TO 25 KNOTS
  THROUGH THE OVERNIGHT. SEAS WILL CONTINUE BETWEEN 5 AND 9 FEET
  ACROSS THE NEARSHORE AND OFFSHORE GULF WATERS BEFORE SUBSIDING
  SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
589 
WHUS74 KBRO 060939
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
339 AM CST SUN MAR 6 2011

...STRONG NORTHERLY WINDS AND HIGH SEAS CONTINUE OFFSHORE THE
LOWER TEXAS COAST THIS MORNING...

.THE PRESSURE GRADIENT REMAINS STRONG ACROSS THE WESTERN GULF OF
MEXICO EARLY THIS MORNING...WHICH WILL PROVIDE MODERATE TO STRONG
NORTHERLY WINDS ACROSS THE OFFSHORE WATERS OF THE LOWER TEXAS
COAST THROUGH LATE THIS MORNING. WINDS WILL BEGIN TO DIMINISH BY
NOON TODAY BUT SEAS WILL REMAIN RELATIVELY HIGH OFFSHORE THROUGH
EARLY THIS AFTERNOON.

GMZ150-155-170-175-061745-
/O.CON.KBRO.SC.Y.0018.000000T0000Z-110306T1800Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
339 AM CST SUN MAR 6 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

* WINDS AND WAVES: NORTH TO NORTHEAST WINDS OF 20 TO 25 KNOTS
  EARLY THIS MORNING WILL DIMINISH TO 15 TO 20 KNOTS LATE THIS
  MORNING. SEAS WILL CONTINUE BETWEEN 6 AND 8 FEET ACROSS THE
  NEARSHORE AND OFFSHORE GULF WATERS BEFORE SUBSIDING SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
337 
WHUS74 KBRO 061527
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
927 AM CST SUN MAR 6 2011

...THE WINDS AND SEAS HAVE DECREASED TO BELOW SMALL CRAFT CRITERIA
THIS MORNING...

.THE PRESSURE GRADIENT HAS RELAXED ACROSS THE COASTAL WATERS THIS
MORNING AND THE WINDS AND SEAS HAVE DECREASED TO BELOW SMALL CRAFT
CONDITIONS. THE SEAS WILL CONTINUE TO SLOWLY DECREASE TODAY.


GMZ150-155-170-175-061630-
/O.CAN.KBRO.SC.Y.0018.000000T0000Z-110306T1800Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
927 AM CST SUN MAR 6 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

THE WINDS AND SEAS HAVE DECREASED TO BELOW SMALL CRAFT
CONDITIONS ACROSS THE OFFSHORE GULF OF MEXICO COASTAL WATERS THIS
MORNING. THE SEAS WILL CONTINUE TO SLOWLY DECREASE TODAY.

$$


HTTP://WWW.WEATHER.GOV/RGV


MARTIN

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Mar 4, 9:23 PM CST, 6 hours 19 minutes earlier.

Area forecast discussion, Mar 4, 9:23 PM CST, 6 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
923 PM CST FRI MAR 4 2011

.SHORT TERM/TONIGHT THROUGH 6 AM SUNDAY/...MADE A COUPLE OF MINOR
CHANGES TO THE FORECAST FOR THE OVERNIGHT PERIOD. ADDED MORE CLOUD
COVER TO CENTRAL AND EASTERN COUNTIES TO ACCOUNT FOR AREAS THAT
ALREADY HAVE MOSTLY CLOUDY CONDITIONS. ALSO TRIMMED BACK THE
OVERNIGHT POPS ACROSS CENTRAL/WESTERN ZONES AND CONFINE MAINLY TO
COASTAL COUNTIES AFTER MIDNIGHT. FEEL CHANCES WILL BE PRETTY LIMITED
FOR ANY SHOWER ACTIVITY OVERNIGHT WITH A BETTER INCREASE TOMORROW
MORNING. SOME FOG EXPECTED IN SPOTS OVERNIGHT AS LLVL FLOW SETTLES
DOWN. COLD FRONT CURRENTLY ACROSS CENTRAL AND WESTERN PORTIONS OF
THE STATE PROGRESSING SWD. THE FRONT IS PROGGED TO BEGIN PUSHING
INTO OUR CWA MID/LATE MRNG AND CLEARING THE CWA TWD EARLY TOMORROW
AFTN. SHOWERS ALONG WITH A FEW THUNDERSTORMS WILL BE POSSIBLE WITH
ITS PASSAGE. FEEL TSTMS WILL BE MOSTLY CONFINED TO EASTERN COUNTIES
AND ACROSS MARINE ZONES. TEMPERATURES SATURDAY PRIMARILY A FUNCTION
OF THE FRONTAL PASSAGE AND ITS TIMING. TEMPS WILL PEAK EARLIER IN
THE DAY BEFORE REMAINING STEADY IF NOT SLOWLY FALL. COOLER READINGS
EXPECTED SAT NIGHT WITH LOWS ACTUALLY BELOW NORMAL.
&&

.LONG TERM/6 AM SUNDAY THROUGH FRIDAY/...A HIGH PRESSURE RIDGE
EXTENDING ACROSS THE NORTHERN GULF OF MEXICO INTO DEEP SOUTH TEXAS
WILL PRODUCE LIGHT TO MODERATE NORTHEASTERLY WINDS ACROSS THE RIO
GRANDE VALLEY ON SUNDAY. THE RIDGE WILL SHIFT EASTWARD ON
MONDAY ALLOWING THE WINDS TO SHIFT TO THE SOUTHEAST. LIGHT TO
MODERATE SOUTHEASTERLY WINDS WILL PREVAIL ACROSS DEEP SOUTH TEXAS
MONDAY THROUGH WEDNESDAY MORNING. THERE IS A SLIGHT CHANCE TO
CHANCE FOR SHOWERS MOVING ACROSS PORTIONS OF DEEP SOUTH TEXAS
TUESDAY AFTERNOON THROUGH WEDNESDAY ASSOCIATED WITH A COLD FRONT
WHICH WILL MOVE THROUGH THE CWA ON WEDNESDAY. A HIGH PRESSURE
RIDGE WILL BUILD ACROSS THE RIO GRANDE VALLEY IN THE WAKE OF THE
COLD FRONT. LIGHT TO MODERATE NORTH TO NORTHEAST WINDS WILL
PREVAIL ACROSS DEEP SOUTH TEXAS THURSDAY. THE HIGH PRESSURE RIDGE
WILL SHIFT EASTWARD ON FRIDAY AND THE WINDS WILL BECOME EASTERLY
REMAINING LIGHT TO MODERATE. THE TEMPERATURES WILL BELOW NORMAL
SUNDAY AND MONDAY MORNING IN THE WAKE OF THE COLD FRONT. THE
TEMPERATURES WILL BECOME ABOVE NORMAL MONDAY AFTERNOON THROUGH
THURSDAY. THEN SLIGHTLY LOWER THAN NORMAL ON FRIDAY.
&&

.MARINE...TONIGHT THROUGH 6 AM SUNDAY...THE 9 PM OBSERVATION FROM
BUOY020 INDICATED WINDS WERE EAST SOUTHEAST AROUND 12 KTS AND SEAS
WERE AROUND 4 FT WITH A PERIOD OF 5 SECONDS. MARINE CONDITIONS
WILL CONTINUE TO REMAIN MOSTLY FAVORABLE TONIGHT INTO TOMORROW
MORNING BEFORE BECOMING UNSETTLED TWD MIDDAY AND AFTERNOON. A COLD
FRONT WILL PUSH THROUGH DURING THE LATE MRNG AND EARLY AFTN
ALLOWING NORTHERLY WINDS TO INCREASE AND SEAS TO BUILD. SCA
CONDITIONS ARE LIKELY ACROSS ALL MARINE AREAS SAT AFTN INTO SAT
NIGHT. WINDS WILL BEGIN TO DIMINISH BY EARLY SUNDAY AS HIGH
PRESSURE BUILDS IN...HOWEVER SEAS WILL CONTINUE TO REMAIN ELEVATED
OFFSHORE WITH SCA CONDITIONS LIKELY PERSISTING.

6 AM SUNDAY THROUGH WEDNESDAY...SMALL CRAFT ADVISORIES WILL BE
NECESSARY ACROSS THE OFFSHORE GULF OF MEXICO COASTAL WATERS SUNDAY
MORNING AS THE WINDS AND SEAS DECREASE IN THE WAKE OF A COLD
FRONT. LIGHT TO MODERATE SOUTHEASTERLY WINDS AND MODERATE SEAS
WILL PREVAIL ACROSS THE MARINE AREAS MONDAY THROUGH TUESDAY
MORNING. THERE IS A SLIGHT CHANCE FOR SHOWERS MOVING ACROSS
PORTIONS OF THE MARINE AREAS TUESDAY AFTERNOON AND WEDNESDAY AS A
COLD FRONT MOVES THROUGH THE COASTAL WATERS. THE WINDS AND SEAS
WILL INCREASE TUESDAY AFTERNOON AND EVENING FROM THE SOUTHEAST IN
ADVANCE OF THE FRONT THEN SHIFT TO THE NORTH WEDNESDAY BEHIND THE
FRONT. SMALL CRAFT ADVISORIES WILL BE NECESSARY ACROSS THE
OFFSHORE GULF OF MEXICO COASTAL WATERS TUESDAY NIGHT THROUGH
WEDNESDAY.
&&

.AVIATION...THE 3 LOCAL TAF SITES ARE REPORTING MOSTLY CLOUDY SKIES
WITH LIGHT TO MODERATE SOUTHEAST WINDS THIS EVENING. MVFR CIGS TO
BECOME IFR TONIGHT AND LIFR EARLY SAT MRNG. SOME FOG WILL REDUCE
VSBYS DOWN TO IFR AT TIMES DURING THE EARLY MRNG HRS. WINDS WILL
REMAIN LIGHT FROM THE SOUTHEAST TO EAST THRU THE OVRNGT INTO SAT
MRNG. A COLD FRONT WILL BEGIN TO PUSH INTO THE AREA DURING THE LATE
MRNG/MIDDAY HRS. NORTHERLY WINDS WILL INCREASE BEHIND THE FRONT WITH
SHOWERS AND A FEW THUNDERSTORMS POSSIBLE. CIGS ARE EXPECTED TO
IMPROVE DURING THE AFTN HRS SAT AND BY THE END OF THE CURRENT TAF
PERIOD.
&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  77  64  70  52 /   0  20  70  10
BROWNSVILLE          80  64  71  51 /  10  20  70  10
HARLINGEN            80  64  71  50 /   0  20  50  10
MCALLEN              83  64  72  49 /   0  20  40   0
RIO GRANDE CITY      86  61  73  47 /   0  10  40   0
SOUTH PADRE ISLAND   75  64  67  56 /   0  20  90  10

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE

57/63
Hazardous weather outlook, Mar 4, 9:38 PM CST, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
938 PM CST FRI MAR 4 2011

TXZ248>257-051200-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
938 PM CST FRI MAR 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TONIGHT.

PATCHY FOG WILL DEVELOP ACROSS PORTIONS OF DEEP SOUTH TEXAS LATE
TONIGHT INTO SATURDAY MORNING.

THERE IS A MODERATE RISK FOR RIP CURRENTS ALONG THE AREA BEACHES
OF THE LOWER TEXAS COAST TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SHOWERS AND THUNDERSTORMS CAN BE EXPECTED SATURDAY AS THE COLD
FRONT MOVES THROUGH THE AREA. STRONG NORTH WINDS WILL DEVELOP
IN THE WAKE OF THE FRONT SATURDAY WITH THE POTENTIAL FOR ELEVATED
FIRE WEATHER CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-051200-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
938 PM CST FRI MAR 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED FOR THE LOWER TEXAS
COASTAL WATERS SATURDAY AS STRONG WINDS AND HIGH SEAS DEVELOP IN
THE WAKE OF THE COLD FRONT DURING THE MIDDAY AND AFTERNOON HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 5, 3:42 AM CSTSmall Craft Advisory for WindsBRO16 hr
Mar 5, 10:06 AM CSTSpecial Marine WarningBRO2 hr
Mar 5, 10:33 AM CSTSevere Thunderstorm WarningBROStarr57 min
Mar 5, 11:48 AM CSTSpecial Marine WarningBRO117 min

Nearby

Small Craft Advisories in Texas, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.